# SDR DALA20201222AA001

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Engine: Rroyce TRENT1000J2
- Engine time: 14,696 hours, 2,000 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor Shaft
- Part number: FW89043
- Part serial: 203914AAA264
- Condition: Cracked
- Location: Ipc
- Part time: 14,696 hours, 2,000 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION OF IPC ROTOR SHAFT FOUND CRACKED SECOND STAGE BLADE SLOT.  ROTOR SHAFT WILL BE SCRAPPED AND LATER REPLACED WITH SERVICEABLE NEW UNIT.
